RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makarov, M M

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:126
Abstract pages:869
Full texts:404
References:73

http://www.mathnet.ru/eng/person20038
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247413

Publications in Math-Net.Ru
2005
1. V. A. Volkov, V. N. Gavriliouk, V. Yu. Gidaspov, M. M. Makarov, A. N. Pavlov, V. Yu. Strel'tsov, A. V. Khokhlov, “Numerical simulation of chemically reacting gas-droplet mixtures for combustion chambers of propulsion engines”, Matem. Mod., 17:8 (2005),  46–60  mathnet  zmath
1993
2. A. B. Kycherov, M. M. Makarov, “A study of the method of approximate factorization for solving grid elliptic boundary-value problems”, Mat. Zametki, 54:3 (1993),  72–88  mathnet  mathscinet  zmath; Math. Notes, 54:3 (1993), 923–933  isi
1987
3. G. T. Golovin, M. M. Makarov, M. N. Sablin, D. V. Sukhachev, V. M. Yakovlev, “Comparison of different methods for solving the Dirichlet problem for the Laplace equation in complex domains”, Zh. Vychisl. Mat. Mat. Fiz., 27:11 (1987),  1662–1679  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 40–50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020